# SDR C2XA09CL148

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145XR
- Aircraft serial: 145610
- Aircraft time: 15,366 hours, 11,920 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200110081
- Condition: Faulty
- Location: Nr 2 Pylon
- Part time: 15,366 hours, 11,920 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT NR 153, THE CREW REPORTED A BLEED NR 2 OVERTEMP MESSAGE WHEN THE ANTI-ICE WAS SELECTED ON.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD.
